We report a rare case of hepatic adenomas (HA), in a 20-year-old Japanese girl treated for 6 years with anabolic androgens for aplastic anemia. In a review of the world literature using computer MEDLINE search, we found only 17 cases of androgen-induced HA published between 1975 and 1998 in the English-language literature. The patient was referred to us because of liver lesions detected during a follow-up examination for familial adenomatous polyposis. After being diagnosed with aplastic anemia at 14 years of age, she had been treated with oxymetholone (30 mg/day) for 6 years. Laboratory evaluation revealed normal liver function. Ultrasonography (US) and computed tomography (CT) demonstrated multiple liver lesions. Histopathological examinations of biopsied specimens from the liver tumor showed HA. After the patient was diagnosed with HA, oxymetholone was tapered off. Patients taking androgenic-anabolic steroids should be carefully monitored with US and CT and tumor markers should be measured. This report may be helpful in identifying the population who is at risk of developing hepatic sex hormone-related tumors.